MAUDE Adverse Event Report: ARTHREX, INC. APOLLO RF 50°; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ARTHREX, INC. APOLLO RF 50°; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number APOLLO RF 50°
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a hip arthroscopy the tip of the device broke off when the probe was retracted.The broken off part was retrieved from the patient.The surgical technique had to be switched to an open procedure.The surgery was finished successfully and the device was not needed anymore.It was not necessary to do a second surgery.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
APOLLO RF 50°
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15914182
Report Number1220246-2022-05859
Device Sequence Number12403064
Product Code GEI
UDI-Device Identifier00888867142527
UDI-Public00888867142527
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K161581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPOLLO RF 50°
Device Catalogue NumberAR-9815
Device Lot Number2103246
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2022
Initial Report FDA Received Date12/05/2022
Date Device Manufactured12/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown